# SDR UALA2011062303086

- Difficulty date: June 23, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 43,754 hours, 11,513 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582240
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING IN RIGHT SIDE OF REAR ZONE GO ON & OFF CONTINUOUSLY W-O COMMAND.  PER FLIGHT CREW DESCRIPTION AND PRIOR HISTORY REPLACED M1555 POWER SUPPLY FOR ROWS 26-36 RT LOCATED AT ROW 35 RIGHT.  REFERENCE SSM 33-51-01 PAGE 102 SHEET 3 AND WDM 33-51-16 PAGE 2 SHEET 2.  SYSTEM CHECKED OKAY AT THIS TIME.
